# SDR 2022F00154

- Difficulty date: June 10, 2021
- Submitted: March 23, 2022
- Operation: General aviation
- Aircraft: XAUZB
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- Aircraft time: 74,922 hours, 33,618 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Filter
- Part number: 79137385503H
- Condition: Contaminated
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT TURNS BACK DUE TO LANDING GEAR DID NOT RETRACT ON CLIMBING, AND DURING LANDING WHEELS NBR 1, 3  AND 4 GOT FLAT.
